# SDR ALGA094571

- Difficulty date: May 18, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N436AL
- Make and model: Bell 407
- Aircraft serial: 53069
- Aircraft time: 7,748 hours
- Engine: Allsn 250C*
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS6555
- Condition: Ratcheting
- Location: Universal
- Part time: 735 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AXIAL PLAY AND RATCHETY.REPLACED WITH NEW PART.
